# SDR UPS00432482

- Difficulty date: April 13, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, FWD CARGO CRACK FOUND IN STRINGER 38 LT AT BS 500.  NEW STRINGER SECTION FABRICATED IAW WORK SHOP ORDER E0098286, AND INSTALLED IAW SRM 51-30-02.
